foto Fethi

 Fethi Mahmoudi

PhD in Mathematics, Université Paris XII, France (2005)
Master in Numerical Analysis and Partial Differential Equations, Université Pierre et Marie Curie, France (2001)

Position: Associate researcher

Institution: Centro de Modelamiento Matemático (CMM)
Universidad de Chile

Research area: Nonlinear Partial Differential Equations, Differential Geometry, Riemannian Geometry.

Contact:

Emailfmahmoudi@dim.uchile.cl

Phone: +56 2 2978 0512

Adress: Beauchef 851, North Building, 7th floor, office 707. Santiago, Chile.

Publications

  • Juan Dávila, Jorge Faya, Fethi Mahmoudi, New type of solutions to a slightly subcritical Hénon type problem on general domains. (pdf)
  • S. Deng, Z. Khemiri and F. Mahmoudi, On spike solutions for a singular perturbed problem on compact Riemannian manifolds , Preprint.
  • S. Deng, F. Mahmoudi and M. Musso, Solutions concentrating at submanifold for a semilinear Dirichlet problem at high critical exponents, Preprint. pdf
  • Khemiri, Zied; Mahmoudi, Fethi; Messaoudi, Abdellatif Concentration on submanifolds for an Ambrosetti-Prodi type problem. Calc. Var. Partial Differential Equations 56 (2017), no. 2, Art. 19, 40 pp.
  • F. Mahmoudi and B. Abdellaoui, An improved Hardy inequality for a nonlocal operator, DCDS-A, Vol. 36, No. 3, 2016. pdf
  • Mahmoudi, Fethi; Nouaili, Nejla; Zaag, Hatem Construction of a stable periodic solution to a semilinear heat equation with a prescribed profile. Nonlinear Anal. 131 (2016), 300–324.
  • Deng, Shengbing; Mahmoudi, Fethi; Musso, Monica Bubbling on boundary submanifolds for a semilinear Neumann problem near high critical exponents. Discrete Contin. Dyn. Syst. 36 (2016), no. 6, 3035–3076.
  • M.M. Fall, F. Mahmoudi, and E. Valdinocci, Ground states and concentration phenomena for the fractional Shrödinger equation, Nonlinearity 28 (2015), no. 6, 1937–1961. pdf
  • Abdellaoui, B.; Biroud, K.; Davila, J.; Mahmoudi, F. Nonlinear elliptic problem related to the Hardy inequality with singular term at the boundary. Commun. Contemp. Math. 17 (2015), no. 3, 1450033, 28 pp. pdf
  • Mahmoudi, Fethi; Sánchez, Felipe Subiabre; Yao, Wei. On the Ambrosetti-Malchiodi-Ni conjecture for general submanifolds. J. Differential Equations 258 (2015), no. 2, 243–280. pdf
  • Del Pino, Manuel; Mahmoudi, Fethi; Musso, Monica Bubbling on boundary submanifolds for the Lin-Ni-Takagi problem at higher critical exponents. J. Eur. Math. Soc. (JEMS) 16 (2014), no. 8, 1687–1748. pdf
  • Fall, Mouhamed Moustapha; Mahmoudi, Fethi. Weighted Hardy inequality with higher dimensional singularity on the boundary. Calc. Var. Partial Differential Equations 50 (2014), no. 3-4, 779–798. pdf
  • Mahmoudi, Fethi. Constant k-curvature hypersurfaces in Riemannian manifolds.Differential Geom. Appl. 28 (2010), no. 1, 1–11. pdf
  • Mahmoudi, Fethi; Malchiodi, Andrea; Montenegro, Marcelo Solutions to the nonlinear Schrödinger equation carrying momentum along a curve. Comm. Pure Appl. Math. 62 (2009), no. 9, 1155–1264. pdf
  • Fall, Mouhamed Moustapha; Mahmoudi, Fethi. Hypersurfaces with free boundary and large constant mean curvature: concentration along submanifolds. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 7 (2008), no. 3, 407–446. pdf
  • Mahmoudi, Fethi; Malchiodi, Andrea; Wei, Juncheng Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 3, 609–631. pdf
  • Mahmoudi, Fethi; Malchiodi, Andrea; Montenegro, Marcelo. Solutions to the nonlinear Schrödinger equation carrying momentum along a curve. C. R. Math. Acad. Sci. Paris 346 (2008), no. 1-2, 33–38. pdf
  • Mahmoudi, Fethi; Malchiodi, Andrea. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007), no. 2, 460–525. pdf
  • Mahmoudi, F.; Mazzeo, R.; Pacard, F. Constant mean curvature hypersurfaces condensing on a submanifold. Geom. Funct. Anal. 16 (2006), no. 4, 924–958.pdf
  • Mahmoudi, Fethi; Malchiodi, Andrea. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006), no. 3, 279–290. pdf
  • Mahmoudi, Fethi Energy quantization for Yamabe’s problem in conformal dimension. El. J. Differential Equations 2006, No. 71, 17 pp. . pdf